# SDR AALA202309266434

- Difficulty date: September 25, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 94,040 hours, 11,715 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Fastener
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAV 4F-L DOOR DIFFICULT TO OPEN, FRAME SEEMS DISTORTED. LAV 4F-L DOOR FRAME FASTENER TIGHTENING. PER CMM 25-41-81. FUNCTIONAL CHECK GOOD.
